# SDR 95ZZZX6449

- Difficulty date: September 29, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Scwzer G164
- Propeller: Hamstd 12D40
- System (JASC): 6114 · Propeller Hub Section
- Part: Counterweight
- Part number: 51430
- Condition: Cracked
- Location: Propeller
- Part time: 530 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND COUNTERWEIGHT ARM CRACKED WHERE THE KIDNEY BEARING IS INSTALLED.
